# SDR DALA2018112006707

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3721
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0833553) DURING HCK AT QRO, THREE DENTS WERE FOUND ON FUSELAGE SKIN 141A372115 (M/F 0.071 2024 T3 CLAD SHEET) LOCATED BETWEEN BS 7.73  211.67, AND STRINGERS 17L24L. MAINTENANCE REPAIRED DAMAGE PER ERA 573089-14.
